Alert archive / Alabama / Special Weather Statements in 2020

Special Weather Statement, NWS Birmingham, AL

February 5, 2020Greene County, Alabama

NWS Birmingham, AL issued this special weather statement at Feb 5, 2020, 10:30 PM CST for Greene County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2020, 10:30 PM CST (04:30 UTC)
Expired
Feb 5, 2020, 11:00 PM CST
In force
30 min
Issued by
NWS Birmingham, AL

County Greene County, AL

The radar

The Columbus AFB radar (KGWX), 96 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
402 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

321 
WWUS84 KBMX 060430
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
1030 PM CST Wed Feb 5 2020
 
ALZ022-030-031-060500-
Greene AL-Pickens AL-Sumter AL-
1030 PM CST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PICKENS...NORTHERN
GREENE AND NORTH CENTRAL SUMTER COUNTIES UNTIL 1100 PM CST...

At 1030 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Panola to near Gainesville. Movement was
northeast at 60 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Aliceville, Gordo, Union, Gainesville, New West Greene, Mantua,
Panola, Jena, West Greene, Knoxville, Benevola, Johnston Lake,
Snoddy, Warsaw, New Mount Hebron, Clinton, George Downer Airport,
Kirk, Pleasant Ridge and Pioneer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3332 8790 3320 8784 3302 8783 3302 8774
      3271 8815 3302 8834
TIME...MOT...LOC 0430Z 225DEG 52KT 3300 8826 3277 8815 

$$

32/Davis

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Feb 5, 9:00 PM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Feb 5, 9:00 PM CST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
900 PM CST Wed Feb 5 2020

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
/Updated at 0827 PM CST Wed Feb 05 2020/

The Tornado Watch for parts of Central Alabama has been canceled.
But please take note, the severe threat for the overnight hours
is not over. We will maintain a risk for damaging winds, flooding
rains, and an isolated tornado through 10 am Thursday morning.

We are in a lull right now concerning the intensity of the storms
over Central Alabama. Showers and storms developed over southern
areas much more than originally anticipated, shunting the
potential instability. Additionally, the upper wave that enhanced
the convection has moved northward and was into the lower Ohio
Valley. Therefore, surface based storms are limited at best. There
remains plenty of low level helicity and overall shear.

Another potent wave is visible on the latest satellite imagery
moving over far southern Texas and pivoting our way. This feature
should significantly increase the low level winds and allow a
surface low along the front. As this low develops and moves north
northeast, the upper trough will push the front eastward. With all
this said, an increase in convective strength is expected after
midnight. The main challenge is how far north the threat will
extent with the next wave. We are advertising an area south of a
Demopolis to Roanoke for the best chance, but some threat remains
for the entire area. The threat should end as the wave exits
northward on Thursday morning.

Due to the enhancement of the convection late tonight, the Flash
Flood Watch will remain in effect. Parts of Central Alabama are
still on target to reach the 2-4 inch rainfall amounts range.

75

Previous short-term discussion:
/Updated at 1208 PM CST Wed Feb 05 2020/
Today through Thursday afternoon.

We continue to highlight a risk of strong to severe storms later
this afternoon, through the overnight hours and into Thursday
morning as a storm system moves from west to east across the area.
The strongest storms will be capable of producing damaging winds
to 60 mph, small hail and a few tornadoes. Additionally, a
prolonged period of moderate to heavy rain coupled with recent
moist ground conditions will support localized flash flooding,
especially in urbanized, low-lying and poor drainage areas.

At this time, the morning showers and storms across our northwest
have quickly lifted north into the Tennessee Valley while a
relative lull was in place across much of our forecast area.
Deeper convection was ongoing along the Central Gulf Coast region
and expect this activity to continue to push northeast into our
southern and southeast counties later this afternoon and into
early evening.

Expect the surface low over Louisiana to ride northeast along the
stationary front this afternoon while a series of impulses aloft
move across the area from the southwest. The better forcing and
dynamics will be in close proximity to the surface low lifting
northeast out of Mississippi later this afternoon and into the
evening across our western counties, however, the extent and
magnitude of this risk is highly dependent on available
instability which may be hampered to an extent by the ongoing deep
convection to our south.

This evening and overnight expect upper level forcing and support
to increase as the upper trough approaches from the west and more
organized convection is forecast to our west, gradually becoming
more linear with time over Mississippi and approaching the area
from the west as we move through the overnight hours and into
Thursday morning.

With the forced linear convection and potential isolated
convection ahead of it progressing east with time Thursday
morning, expect higher instability values potentially to reside
across our southern and southeast counties where the potential
will be best for the stronger activity. Again, the extent and
magnitude of severe weather potential will largely be governed by
the available instability. The dynamical forcing and support will
be favorable for severe weather as the Low Level Jet develops this
evening and intensifies overnight through Thursday morning as it
pushes east across our central and eastern counties.

Southerly low-level winds will become southwest later tonight and
into the day Thursday followed by a more abrupt shift to the west
and eventually northwest as a cold front arrives and pushes east
across the area. With few breaks in the clouds expected, the
destabilization will largely be dictated by low-level warm air
advection and continued positive moisture advection from the south
while height falls and cooling aloft will result as the upper
level trough nears from the west. The instability realization
remains the primary uncertainty in the forecast as overall the
area will be in a favorable position with wind shear, jet
structures in the low, mid and upper levels and forcing with
steepening lapse rates aloft with the approach of the upper
trough.

Convection will gradually taper off from west to east through the
morning hours Thursday as cooler air filters in from the
northwest. Lingering low clouds with rain showers are expected
across much of the area through midday Thursday as drier air aloft
will be slow to arrive behind the departing trough as it takes on
a more negative tilt and swings northeast over the Carolinas into
the Mid Atlantic Region.

05

.LONG TERM...
/Updated at 320 AM CST Wed Feb 05 2020/
Thursday Night through Through Tuesday.

As we progress into Thursday night the system will begin to exit the
area. Still going to have some lingering rain that will be occurring
post-frontal, with the best chances in the east through the
overnight hours. Rain will be shifting east through the night and
should exit the region by sunrise. Will keep precipitation as liquid
through the period.

Colder and dry on Friday with the wrap around cloud cover from the
upper level system moving through. The next system will move quickly
into the region on Saturday and bring a chance of rain by the
afternoon and into the evening hours. This system moves out and then
the next system moves in Monday from the west as a front, but will
stall out by Tuesday morning across the north, before lifting slowly
northward on Tuesday. Models are indicating that this front may sit
across the north for several days and may become a flooding issue
here. Much more on this as the system draws closer. Lows will be in
the 30s and 40s through the weekend and then the 40s and 50s by
Monday and Tuesday.  Highs will be in the 50s to low 60s through the
weekend and then the 60s and 70s by Tuesday.

16

&&

.AVIATION...
00Z TAF Discussion.

Areas of showers and thunderstorms will continue across Central
Alabama ahead of and along a surface cold front. MVFR cigs should
lower to IFR as the night progresses ahead of the front. A few
strong storms with gusty winds are not to be ruled out. Winds
will shift in the west in the pre-dawn hours behind the front with
the east shifting by around midday Thursday. However, cigs will
remain IFR behind the front with post frontal rain expected.

08

&&

.FIRE WEATHER...

Rain and thunderstorm chances will increase this afternoon and
evening with some strong to severe storms possible. Additionally,
locally heavy rainfall may result in some areas. This system will
affect the area through tomorrow evening followed by decreasing
coverage of showers overnight into early Friday morning. Another
system will bring more rain chances to the area Saturday afternoon
and evening. With the wet weather forecast, expect relative
humidity values to remain elevated through at least Friday
afternoon.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     63  63  35  47  34 / 100 100  50  10  10
Anniston    64  65  36  48  35 / 100 100  60  10  10
Birmingham  63  62  37  49  38 / 100  90  50  10  10
Tuscaloosa  59  57  37  53  39 / 100  80  30   0  10
Calera      64  62  36  50  37 / 100 100  40  10  10
Auburn      65  67  39  49  36 / 100 100  80  10   0
Montgomery  66  68  38  53  38 / 100 100  50   0   0
Troy        66  70  39  53  37 / 100 100  60   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch through Thursday afternoon for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Jefferson...Lee...Lowndes...
Macon...Montgomery...Perry...Pike...Randolph...Russell...
Shelby...St. Clair...Talladega...Tallapoosa.

&&
Hazardous weather outlook, Feb 5, 3:09 PM CST, 7 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
309 PM CST Wed Feb 5 2020

ALZ011>015-017>050-070015-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
309 PM CST Wed Feb 5 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a threat of tornadoes, damaging winds, quarter size hail,
and localized flooding through tonight as a couple rounds of storms
move through Central Alabama.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a threat of tornadoes, damaging winds, quarter size hail,
and areas of flooding Thursday morning, mainly east of a line from
Gadsden to Selma.

Water rises are expected on Catoma Creek as well as the Tombigbee
and Black Warrior River basins. Minor river flooding is forecast to
occur by Friday and last into early next week for some locations.
Please refer to river statements for specific details.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is requested
through Thursday morning.

In the hours before

Special weather statement, Feb 5, 6:26 PM CST, 4 hours 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
626 PM CST Wed Feb 5 2020

ALZ011>013-060115-
Fayette AL-Marion AL-Lamar AL-
626 PM CST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION...NORTHERN
FAYETTE AND NORTHEASTERN LAMAR COUNTIES UNTIL 715 PM CST...

At 626 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Hamilton to near Millport.
Movement was east at 55 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Hamilton, Winfield, Fayette, Guin, Brilliant, Glen Allen, Beaverton,
Gu-
Win, Bluff, Brinn, Lake Buttahatchee, Crews, Bear Creek, Twin,
Tucker, Wayside, Richard Arthur Field, Marion County Public Lake,
Piney Grove and Bazemore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3387 8764 3387 8753 3378 8753 3367 8795
      3386 8795 3383 8810 3409 8804 3427 8764
TIME...MOT...LOC 0026Z 251DEG 47KT 3405 8797 3364 8808

87/GRANTHAM
Special weather statement, Feb 5, 7:02 PM CST, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
702 PM CST Wed Feb 5 2020

ALZ022-060130-
Pickens AL-
702 PM CST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PICKENS COUNTY UNTIL 730
PM CST...

At 701 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Columbus to 6 miles southwest of
Ethelsville to near Bigbee Valley. Movement was east at 65 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Gordo, Reform, Carrollton, Pickensville, Ethelsville, Bevill Lock And
Dam, Owens, North Pickens Airport, McShan, Lubbub, Forest and Shaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1100 PM CST for west central
Alabama.

LAT...LON 3353 8827 3352 8784 3331 8784 3319 8832
TIME...MOT...LOC 0101Z 248DEG 58KT 3347 8832 3336 8830 3322 8835

32/Davis
Special weather statement, Feb 5, 7:09 PM CST, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Birmingham AL
709 PM CST Wed Feb 5 2020

ALZ013-015-060200-
Fayette AL-Walker AL-
709 PM CST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALKER AND NORTHEASTERN
FAYETTE COUNTIES UNTIL 800 PM CST...

At 709 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles north of Bankston, or 10 miles northeast of Fayette, moving
northeast at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jasper, Winfield, Carbon Hill, Glen Allen, Kansas, Nauvoo, Eldridge,
Curry, Smith Dam, Smith Lake, Bazemore, Hubbertville, Cedrum Area,
Fowlers Crossroads, Holly Grove, Raccoon Branch, Powellville,
Manchester, Lupton and Gamble.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1100 PM CST for central,
northwestern and west central Alabama.

LAT...LON 3399 8714 3396 8713 3396 8711 3394 8710
      3392 8708 3389 8710 3373 8774 3390 8780
      3392 8776 3391 8764 3396 8764 3400 8754
      3399 8722 3398 8720 3400 8719 3400 8717
TIME...MOT...LOC 0109Z 245DEG 45KT 3379 8770

32/Davis
Special weather statement, Feb 5, 7:24 PM CST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
724 PM CST Wed Feb 5 2020

ALZ012-013-023-060200-
Fayette AL-Tuscaloosa AL-Lamar AL-
724 PM CST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA...
SOUTHERN FAYETTE AND SOUTHEASTERN LAMAR COUNTIES UNTIL 800 PM CST...

At 723 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashcraft Corner to 8 miles northeast of
Reform to near Gordo. Movement was northeast at 75 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Fayette, Berry, Kennedy, Ashcraft Corner, Bankston, Boley Springs,
Stone Wall, Whitson, Moores Bridge, Windham Springs, Fayette County
Public Lake, New Lexington and Wiley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1100 PM CST for central and
west central Alabama.

LAT...LON 3383 8753 3369 8753 3369 8743 3360 8742
      3360 8737 3359 8737 3359 8732 3353 8732
      3339 8784 3352 8784 3353 8800 3358 8802
TIME...MOT...LOC 0123Z 242DEG 67KT 3354 8793 3346 8790 3340 8791

32/Davis
Special weather statement, Feb 5, 10:25 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1025 PM CST Wed Feb 5 2020

ALZ032-060500-
Hale AL-
1025 PM CST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALE COUNTY UNTIL
1100 PM CST...

At 1025 PM CST, Doppler radar was tracking a strong thunderstorm near
Arcola, or near Demopolis, moving northeast at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Greensboro, Newbern, Arcola, Greensboro Municipal Airport, Gallion,
Cedarville and Laneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3259 8774 3260 8774 3285 8757 3282 8747
      3267 8747 3266 8749 3265 8753 3261 8752
      3248 8763 3248 8773 3252 8773 3253 8780
TIME...MOT...LOC 0425Z 214DEG 47KT 3252 8772

32/Davis
Special weather statement, Feb 5, 10:30 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1030 PM CST Wed Feb 5 2020

ALZ022-030-031-060500-
Greene AL-Pickens AL-Sumter AL-
1030 PM CST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PICKENS...NORTHERN
GREENE AND NORTH CENTRAL SUMTER COUNTIES UNTIL 1100 PM CST...

At 1030 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Panola to near Gainesville. Movement was
northeast at 60 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Aliceville, Gordo, Union, Gainesville, New West Greene, Mantua,
Panola, Jena, West Greene, Knoxville, Benevola, Johnston Lake,
Snoddy, Warsaw, New Mount Hebron, Clinton, George Downer Airport,
Kirk, Pleasant Ridge and Pioneer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3332 8790 3320 8784 3302 8783 3302 8774
      3271 8815 3302 8834
TIME...MOT...LOC 0430Z 225DEG 52KT 3300 8826 3277 8815

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:05 PM CSTAreal Flood AdvisoryBMXMarion3 hr
Feb 5, 6:10 PM CSTSpecial Weather StatementBMXLamar50 min
Feb 5, 6:26 PM CSTSpecial Weather StatementBMXMarion49 min
Feb 5, 6:30 PM CSTAreal Flood AdvisoryBMXLamar3 hr
Feb 5, 7:02 PM CSTSpecial Weather StatementBMXPickens28 min
Feb 5, 7:09 PM CSTSpecial Weather StatementBMXWalker51 min
Feb 5, 7:24 PM CSTSpecial Weather StatementBMXFayette36 min
Feb 5, 10:25 PM CSTSpecial Weather StatementBMXHale35 min
Feb 5, 10:27 PM CSTAreal Flood AdvisoryBMXPickens5 hr
Feb 5, 10:37 PM CSTAreal Flood AdvisoryBMXFayette, Jefferson, Tuscaloosa, Walker4 hr
Feb 5, 10:57 PM CSTSpecial Weather StatementBMXTuscaloosa33 min
Feb 5, 11:21 PM CSTAreal Flood AdvisoryBMXGreene, Sumter5 hr
Feb 5, 11:44 PM CSTSevere Thunderstorm WarningBMXSumter46 min
Feb 5, 11:51 PM CSTSpecial Weather StatementBMXTuscaloosa24 min
Feb 5, 11:58 PM CSTAreal Flood WarningBMXGreene, Sumter, Tuscaloosa6 hr
Feb 6, 12:05 AM CSTAreal Flood AdvisoryBMXBlount, Etowah, St. Clair5 hr
Feb 6, 12:08 AM CSTSpecial Weather StatementBMXJefferson52 min
Feb 6, 12:14 AM CSTSpecial Weather StatementBMXGreene46 min
Feb 6, 12:27 AM CSTSpecial Weather StatementBMXHale33 min
Feb 6, 12:46 AM CSTSpecial Weather StatementBMXEtowah, St. Clair44 min
Feb 6, 12:47 AM CSTAreal Flood WarningBMXBlount, Jefferson, Walker6 hr
Feb 6, 12:47 AM CSTSevere Thunderstorm WarningBMXBibb, Hale, Perry42 min
Feb 6, 12:54 AM CSTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne96 min
Feb 6, 1:19 AM CSTSevere Thunderstorm WarningBMXMarengo, Sumter56 min
Feb 6, 1:33 AM CSTSpecial Weather StatementBMXJefferson, Shelby57 min
Feb 6, 1:56 AM CSTSevere Thunderstorm WarningBMXGreene, Hale64 min
Feb 6, 1:57 AM CSTAreal Flood WarningBMXCherokee, Etowah, St. Clair9 hr
Feb 6, 1:59 AM CSTTornado WarningBMXShelby20 min
Feb 6, 2:23 AM CSTTornado WarningBMXJefferson, St. Clair, Shelby52 min
Feb 6, 2:35 AM CSTTornado WarningBMXBibb, Hale, Perry40 min
Feb 6, 2:50 AM CSTTornado WarningBMXDallas25 min
Feb 6, 2:53 AM CSTTornado WarningBMXCalhoun, Etowah, St. Clair39 min
Feb 6, 2:58 AM CSTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter47 min
Feb 6, 3:12 AM CSTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby51 min
Feb 6, 3:22 AM CSTTornado WarningBMXCherokee26 min
Feb 6, 3:31 AM CSTSevere Thunderstorm WarningBMXBibb, Perry42 min
Feb 6, 3:35 AM CSTFlash Flood WarningBMXJefferson, St. Clair, Shelby3 hr
Feb 6, 4:06 AM CSTRiver Flood WarningBMXJefferson17 hr
Feb 6, 4:12 AM CSTSpecial Weather StatementBMXShelby48 min
Feb 6, 4:41 AM CSTTornado WarningBMXClay, Cleburne, Randolph12 min
Feb 6, 5:38 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Talladega32 min
Feb 6, 6:19 AM CSTSpecial Weather StatementBMXClay, Cleburne26 min
Feb 6, 6:32 AM CSTFlash Flood WarningBMXCalhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more3 hr
Feb 6, 6:39 AM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby37 hr
Feb 6, 6:52 AM CSTAreal Flood WarningBMXBlount, Jefferson, Shelby6 hr
Feb 6, 7:05 AM CSTSpecial Weather StatementBMXCoosa, Elmore, Tallapoosa25 min
Feb 6, 7:31 AM CSTSpecial Weather StatementBMXTallapoosa44 min
Feb 6, 7:43 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa44 hr
Feb 6, 7:43 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa60 hr
Feb 6, 7:46 AM CSTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker3 days
Feb 6, 7:50 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter19 days
Feb 6, 7:53 AM CSTRiver Flood WarningBMXSumter10 days
Feb 6, 8:14 AM CSTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa46 min
Feb 6, 8:32 AM CSTSpecial Weather StatementBMXMontgomery43 min
Feb 6, 8:41 AM CSTAreal Flood AdvisoryBMXChambers, Clay, Coosa, Elmore, Lowndes, Montgomery and 2 more3 hr
Feb 6, 8:49 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry48 hr
Feb 6, 9:27 AM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery40 min
Feb 6, 9:28 AM CSTAreal Flood WarningBMXCalhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 4 more3 hr
Feb 6, 9:54 AM CSTAreal Flood AdvisoryBMXBullock, Lee, Macon, Montgomery, Russell3 hr
Feb 6, 9:58 AM CSTSpecial Weather StatementBMXMacon47 min
Feb 6, 10:06 AM CSTSevere Thunderstorm WarningBMXBullock, Macon33 min
Feb 6, 10:27 AM CSTSevere Thunderstorm WarningBMXLee, Russell34 min
Feb 6, 1:41 PM CSTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa19 hr
Feb 6, 1:46 PM CSTRiver Flood WarningBMXDallas, Perry10 days
Feb 6, 1:46 PM CSTRiver Flood WarningBMXDallas, Perry43 hr

Nearby

Special Weather Statements in Alabama, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.